Header logo is

Integral equations for simple fluids in a general reference functional approach

2005

Article

icm


Author(s): Oettel, M.
Journal: Journal of Physics: Condensed Matter
Volume: 17
Number (issue): 3
Pages: 429--452
Year: 2005

Department(s): Theory of Inhomogeneous Condensed Matter
Bibtex Type: Article (article)

Language: eng

BibTex

@article{escidoc:1572306,
  title = {Integral equations for simple fluids in a general reference functional approach},
  author = {Oettel, M.},
  journal = {Journal of Physics: Condensed Matter},
  volume = {17},
  number = {3},
  pages = {429--452},
  year = {2005}
}